# SDR CALA2015010992931

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 55,876 hours, 21,941 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION AT THE FOLLOWING LOCATIONS:  27 INCHES FROM INBD, 28 INCHES FROM TE, 2 INCHES DIAMETER:  17 INCHES FROM INBD, 26 INCHES FROM TE, 2.5 INCHES DIAMETER:  12 INCHES FROM INBD, 8 INCHES FROM TE, 25 INCHES FROM INBD, 9 INCHES FROM TE, 3 INCHES X 2 INCHES:  116 INCHES FROM INBD, 9 INCHES FROM TE, 1 INCH DIAMETER:  96 INCHES FROM INBD, 21 INCHES FROM TE, 2 INCHES DIAMETER:  112 INCHES FROM INBD, 9.5 INCHES FROM TE, 1.5 INCHES X 1.38 INCHES FROM INBD, 21 INCHES FROM TE, 3 INCHES X 2 INCHES:  105 INCHES FROM INBD, 9 INCHES FROM TE, 3 INCHES X 2 INCHES:  58 INCHES FROM INBD, 13 INCHES FROM TE, 2.5 INCHES X 2 INCHES.  REPAIRED IAW SRM 55-21-11 CONFIG 1 PAR 5 D & E FIG 204 & 205 RESPECTIVELY.
